# SDR RU3A1009

- Difficulty date: March 5, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N80
- Make and model: Beech 300BEECH
- Aircraft serial: FF15
- Aircraft time: 11,835 hours, 6,334 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Unsecure
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW MEMBER NOTICED WHAT APPEARED TO BE A CONTRAIL COMING OFF OF LEFT WING.  PIC RECOGNIZED CAUSE AS FUEL BEING SUCKED OUT OF LEFT WING.  PRECAUTIONARY LANDING MADE.  FOUND THAT LEFT WING FUEL CAP WAS FLAT WITH THE WING BUT UPON OPENING IT, NOTED THAT LANYARD APPEARED TO HAVE BEEN CAUGHT IN THE THREADS WHEN CAP WAS CLOSED.  CAP WAS NOT COMPLETELY SECURED AND ALLOWED FUEL TO BE SIPHONED OUT OF WING TANK AT HIGH SPEED.
